# SDR AWXA0000399

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 58,422 hours, 22,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 29 - 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, EMERGENCY LIGHTS NOT WORKING AT ROW 29 AND 31.  FOUND WIRES CUT AND STOWED AT ROW 29 AND WIRE NOT CONNECTED TO CONNECTOR AT ROW 31.  REPAIRED WIRING AT ROW 29 AND 31, OPS CHECK GOOD.
